SPRING COMMUNITY RECREATIONAL SOCCER  2020
Tentative schedule (pending field permits)

We are offering a new program for summer 2020 called Return to Play. Click here for more details.

Please note that the club office is temporarily closed.


Click on your child’s year of birth to jump to that schedule, or scroll down:
2002, 2003, 2004, 2005, 2006, 2007, 2008, 2009, 2010, 2011, 2012, 2013, 2014, 2015, 2016

Optional Pre-Spring Season Orientation (players born in 2008 to 2016):
ON TURF FIELDS
Saturday groups - on Saturday, May 2 at turf fields including  Northern Secondary School and TFS
Sunday groups - on Sunday, May 3 at turf fields including Crescent School and TFS
Times and details to be published prior to season

Spring Recreational Soccer dates:
Soccer will start May 9 (for players who play on Saturdays) or May 10 (for players who play on Sundays) and will conclude with a Festival and Cup Tournament to be held on the weekend of June 27 and 28, 2020.
Exception: U15-U18 age groups (players born in 2002 to 2005) will start April 25-26 and conclude on the weekend of June 20 and 21, 2020.

Back to main recreational soccer page


U04 (born in 2016): curriculum: here; lesson plans: here

1 weekly 1-hour sessions; format: stations (small-sided games and skills development);
3 options:
     A: Saturdays 9:00am at TFS 
     B: Saturdays 11:20am at TFS
     C: Sundays 9:30am at TFS

&&back to top  


U05 (born in 2015): curriculum:here; lesson plans: here

1 weekly 1-hour sessions; format: stations (small-sided games and skills development);
5 options:
     A: Saturdays 9:00am at TFS
     B: Saturdays 10:10am at TFS
     C: Saturdays 11:20am at TFS
     D: Sundays 9:30am at TFS
     E: Sundays 10:40am at TFS

&&back to top  


U06 (born in 2014): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: small-sided games and skills development;
  Boys (4 options):
     A: Saturdays 9:00am and Tuesdays 6:15pm at Eglinton Park 
     B: Saturdays 10:00am and Mondays 6:15pm at Eglinton Park
     C: Sundays 9:00am and Tuesdays 6:15pm at Eglinton Park   
     D: Sundays 9:00am and Wednesdays 6:15pm at Eglinton Park 

&Girls (2 options):
&&A: Saturdays 9:00am and Tuesdays 6:15pm​ at Eglinton Park 
&&B: Sundays 10:00am and Wednesdays 6:15pm at Eglinton Park  

&&back to top  


U07 (born in 2013): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 5v5 games and skills development;
&Boys (2 options):
   A: Saturdays at 9:00am and Mondays at 6:15pm at Eglinton Park;
     A: Optional Train to be a Nitro skills sessions: Saturdays at 10:15am starting May 9; 
     B: Sundays at 9:00am and Wednesdays at 6:15pm at Eglinton Park;
   B: Optional Train to be a Nitro skills sessions: Sundays at 10:15am starting May 10; 

&Girls (2 options):
     A: Saturdays at 9:00am and Mondays at 6:15pm at Eglinton Park;
     A: Optional Train to be a Nitro skills sessions: Saturdays at 10:15am starting May 9; 
     B: Sundays at 9:00am and Thursdays at 6:15pm at Eglinton Park;
     B: Optional Train to be a Nitro skills sessions: Sundays at 10:15am starting May 10; 

&&back to top  


U08 (born in 2012): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 5v5 games and skills development;
&Boys (2 options):
     A: Saturdays at 10:00am and Tuesdays at 6:15pm at Eglinton Park;
     A: Optional Train to be a Nitro skills sessions: Saturdays at 11:15am starting May 9; 
     B: Sundays at 10:00am and Wednesdays at 6:15pm at Eglinton Park;
     B: Optional Train to be a Nitro skills sessions: Sundays at 11:15am starting May 10; 

&Girls (2 options):
      A: Saturdays at 10:00am and Tuesdays at 6:15pm at Eglinton Park;
     A:  Optional Train to be a Nitro skills sessions: Saturdays at 11:15am starting May 9; 
      B: Sundays at 10:00am and Thursdays at 6:15pm at Eglinton Park;
      B: Optional Train to be a Nitro skills sessions: Sundays at 11:15am starting May 10; 

&&back to top  


U09 (born in 2011): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 7v7 games and skills development;
&Boys:  Saturdays at 11:15am and Mondays at 7:30pm at Eglinton Park
&Boys:  Optional Train to be a Nitro skills sessions: Saturdays at 12:30pm starting May 9; 
&Girls: Sundays at 11:15am and Wednesdays at 7:30pm at Eglinton Park
&Girls: Optional Train to be a Nitro skills sessions: Sundays at 12:30pm starting May 10; 

&&back to top  


U10 (born in 2010): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 7v7 games and skills development
&Boys: Saturdays at 12:15pm and Tuesdays at 7:30pm at Eglinton Park
&Boys: Optional Train to be a Nitro skills sessions: Saturdays at 11:15pm starting May 9;
&Girls: Sundays at 12:15pm and Thursdays at 7:30pm at Eglinton Park
&Girls: Optional Train to be a Nitro skills sessions: Sundays at 11:15am starting May 10;  

&&back to top  


U11(born in 2009): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 9v9 games and skills development;
&Boys: Saturdays at 1:30pm or 2:30pm (times alternate) and Wednesdays at 6:30pm or 7:30pm (times alternate) at Eglinton ParkNorthern Secondary School, & Memorial Park (locations alternate)
&Girls: Sundays at 1:30pm and Tuesdays at 6:30pm or 7:30pm (times alternate) at Eglinton ParkNorthern Secondary School, & Memorial Park (locations alternate)

&&back to top  


U12 (born in 2008): curriculum:here; lesson plans: here

2 weekly 1-hour sessions; format: 9v9 games and skills development;
&Boys: Saturdays at 2:30pm or 3:30pm (times alternate) and Thursdays at 6:30pm or 7:30pm (times alternate) at Eglinton ParkJohn Polanyi CI & Northern Secondary School (locations alternate)
&Girls: Sundays at 2:30pm and Thursdays at 6:30pm or 7:30pm (times alternate) at Eglinton Park, & Northern Secondary School (locations alternate)

&&back to top  


U13-U14 (born in 2006 & 2007): details: here

2 weekly 1-hour sessions at local fields*; format: 11v11 games;
&Boys: Saturdays at 1:00pm, 2:00pm or 3:00pm and Wednesdays at 6:30pm or 7:30pm (times alternate) 
&Girls: Sundays at 12:00pm, 1:00pm, 2:00pm or 3:00pm and Tuesdays at 6:30pm or 7:30pm (times alternate)

&&back to top  


U15-U18 (born in 2002 to 2005): details: here

2 weekly 1-hour sessions at local fields*; format: 11v11 games;
&Boys: Saturdays at 10:00am, 11:00am, 12:00pm or 1:00pm  and Thursdays at 6:30pm or 7:30pm (times alternate)
&Girls: Saturdays at 1:00pm, 2:00pm, 3:00pm or 4:00pm and Mondays at 6:30pm or 7:30pm (times alternate)    

&&back to top  

*11 v 11 games: local school fields and parks including: John Polanyi CIToronto French School, Northern Secondary School, Lawrence Park CI, North Toronto CI, Crescent School and Lawrence Heights MS.

Toronto spring soccer

Forest Hill spring soccer

Lawrence Park spring soccer

Lawrence Heights spring soccer

Leaside spring soccer

Forest Hill spring soccer

Yonge Eglinton spring soccer

Midtown spring soccer

Spring house league